Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Weight gain on ADs Maxime

Posted by Cybele on April 24, 2005, at 11:01:22

In reply to Re: Going to start Wellbutrin for the FIRST TIME. panic_attacK, posted by Maxime on April 14, 2005, at 22:25:43

> How long did it take to gain the weight on those meds? Was it because you craved carbs? I hope you don't mind my asking.

I gained 20 pounds on Effexor-XR, which I took for 5 months. So that is about a pound a week. I was not eating much more than before and I continued exercising (tough spinning classes 3x a week). At most I should have gained 2-3 pounds in that period, eating the little bit extra that I was. It definitely slowed down my metabolism. After I went off Effexor my metabolism seems to be better, but I can't lose that weight. I am eating more (self-medicating with carbs to tame cortisol response to stress in my life) and staying at the same weight. I went back on WB a week ago and have followed my eating plan (Weight Watchers) all week and have lost 5 pounds. When stressed (e.g. kids start arguing in the back seat of the car), I will briefly think of food (a learned response), but then the thought just drifts away.

HTH...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[488756]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cybele thread:484347
URL: http://www.dr-bob.org/babble/20050423/msgs/488756.html